# SDR DL72L981922

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 334102487
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAYOVER FOUND L-2 AND R-2 SLIDE EMERGENCY LIGHTS INOP.  REPLACED M983 SLIDE LIGHT BATTERY PACK, OPN CKS OK.
